# SDR SWAA2020090413392

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 42,848 hours, 21,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION REAR SPAR VAPOR BARRIER HAS VERTICAL CRACK APPROX 10 INCHES IN LENGTH LOCATED BETWEEN LBL 45.64 AND LBL 31.83 MOD.  CENTER WING SECTION REAR SPAR VAPOR BARRIER HAS VERTICAL CRACK MEASURING 10 INCHES IN LENGTH BETWEEN LBL 45.64 AND LBL 31.83.  PERFORMED INTERIM REPAIR TO CRACKED AREA PER EA 1-A57-13410.  AREA MUST BE RE-INSPECTED EVERY 100 FLIGHT CYCLES WITH INSPECTION THRESHOLD OF 100 FLIGHT CYCLES.  PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN 600 FLIGHT CYCLES.  PERMANENT ACTION REQUIRED: ACCOMPLISH A PERMANENT REPAIR AS GIVEN IN 737-700 SRM 51-70-04; REPAIR 10 OR AS AN ALTERNATIVE;REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAXIMUM ALLOWABLE DAMAGE LIMIT.  APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700 SRM 57-10-10 PARAGRAPH 2.C(4) ALLOWABLE DAMAGE 2.
